# SDR RRXA991590

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO SPOILER PRESSURE WHEN GEAR EXTENDED OR SPOILER SW HELD IN OVERRIDE.  WHEN SPOILER PUMP SWITCH WAS PLACED TO OVERRIDE A STRONG ODOR LIKE ELECTRICAL WIRING OVERHEATING WAS NOTICED.  REMOVED AND REPLACED RELAY R2-217.  SPOILER SYSTEM OP CHECKS NORMAL ON GROUND FUNCTION TEST.  NO DEFECT NOTICED.
